# SDR 03FDEA01714

- Difficulty date: October 7, 2003
- Submitted: November 1, 2003
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11
- Aircraft serial: 48528
- Aircraft time: 37,444 hours, 8,678 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Part number: ARB2850505
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - FOUND NR 16 SLAT TRACK INBOARD FITTING WITH CRACK.  LEFT WING NR 16 SLAT TRACK INBOARD FITTING CRACK RIB REMOVED AND REPLACED AS PER DWG ARB7565, SRM 51-33-01 VOL II AND SRM 51-35-01 VOL II.
